# SDR DALA2025100607252

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,211 hours, 10,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

1L DOOR DIFFICULT TO DISARM.   CLEANED DEBRIS FROM GIRT BAR AND LINKAGES. OPS CHECK GOOD. (7268643)
